# SDR 2007UALA00254

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,557 hours, 33,383 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA RIVET HEADS ARE BROKEN AND CRACKED LOCATED ON FWD ROW OF BUTT SPLICE STA 259.5 AND LWR TWO ROWS OF STR 19L LAP SPLICE.  MAJOR REPAIR: REPLACED FASTENERS PER SRM 51-40-02.
